# SDR SWAA2022060907878

- Difficulty date: May 14, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 60,414 hours, 35,826 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Shield
- Part number: 143A8126U21
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FWD SHIELD CRACKED AT FASTENER HOLE BS 420 - BS 440 RBL 23 WL 156 / [01] LOCATED AND DRILLED NEW SHIELD 143A8126U21 IAW SRM 51-40-05-0G-0 AND DWG 143A0080; ID:0019; REV:-;[02] VERIFIED NEW SHIELD 143A8126U21 IAW SRM 51-40-05-0G-0 AND DWG 143A0080. JOB COMPLETE.
